# SDR UPS01237215

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 7 SPOILER I/B HINGE BRACKET CRACKED.  BRACKET REPLACED IAW SRM 51-30-02 & DRAWING 65-98296
